RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find



Search through the site:
Find



Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1965, Number 3, Pages 61–73 (Mi ivm2536)  

On the uniform convergence of convex functions in a closed region

I. Ya. Guberman

Leningrad

Full text (in Russian): PDF file (814 kB)

Bibliographic databases:

UDC: 517.544
Received: 31.03.1964

Citation: I. Ya. Guberman, “On the uniform convergence of convex functions in a closed region”, Izv. Vyssh. Uchebn. Zaved. Mat., 1965, no. 3, 61–73

Citation in format AMSBIB
\Bibitem{Gub65}
\by I.~Ya.~Guberman
\paper On the uniform convergence of convex functions in a closed region
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1965
\issue 3
\pages 61--73
\mathnet{http://mi.mathnet.ru/ivm2536}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=183835}
\zmath{https://zbmath.org/?q=an:0198.39001|0193.35801}


Linking options:
  • http://mi.mathnet.ru/eng/ivm2536
  • http://mi.mathnet.ru/eng/ivm/y1965/i3/p61

    SHARE: VKontakte.ru FaceBook Twitter Ya.ru Mail.ru Liveinternet Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:181
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration © Steklov Mathematical Institute RAS, 2014